Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Small child, high fever, ear and throat infection, loss of appetite. Taking advent. Continue medication?

Hello , last week my daughter (age 18 months) was having high fever(around 102 C) told she is having ear and thoat infection.. she has given Advent antibotics for 7 days , morning evening 5ml daughters fever is controlled..but my daughter is not eating anything even not a one meal and slepping a my daughter has completed 6 days dose (finished 2 Advent bottles),what should i do? shouls i give medicine to my daughter for one more day?
Asked On : Wed, 7 Nov 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

Is your daughter receiving any other medicine apart from Advent? Decongestant/cough syrup medicines do make a child drowsy.

As regards giving Advent for one more day I would stop it in case you have to purchase another bottle. Since she has already received 5 days of medicine and is much better according to you then it can be stopped. If some dose is left over in the earlier bottle then do continue it for another day.

I hope I have answered your query to your satisfaction.


Answered: Thu, 8 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor